About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 720864, 10 pages
http://dx.doi.org/10.5402/2012/720864
Research Article

A Comparison Principle for Some Types of Elliptic Equations

Dipartimento di Matematica, Università degli Studi di Salerno, Via Ponte don Melillo, 84084 Fisciano, Italy

Received 21 July 2012; Accepted 23 October 2012

Academic Editors: B. Djafari-Rouhani, X. B. Pan, and G. Schimperna

Copyright © 2012 Maria Emilia Amendola. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper a comparison principle between a continuous viscosity supersolution and a continuous viscosity subsolution is presented. The operator of interest is a fully nonlinear uniformly elliptic one with a gradient term which could be noncontinuous and grow like some BMO functions, as shown in the last section.